# SDR DHL2001712015

- Difficulty date: September 28, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: BACC13AP6E538
- Condition: Broken
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LT AILERON BUSS CABLE BROKEN, LT MLG W/W.R&R LT AILERON BUSS CABLE (CORRODED)R&R RT AILERON BUSS CABLE AS PRECUTION.
